I've used a rejuvenating set which includes a toner, cream and a sunblock. My face starts to have rash and redness? (Photo)

i've started using a rejuvenating product lately known as dr. alvins, i washed my face with kojic soap as adviced then, apply the toner and then the sunblock at day time and the rejuvenating cream at night. for 2 weeks.. my face started to peal (micro pealing) and my eyes got swollen, but now its okay but my eyes feels like it has rashes due to the skin pealing off.. and my face feels dry, every time i wash my face with the soap it stings, but its supposed to i guess..

Doctor Answers 2

Reaction to skin rejuvenation products

Thank you for asking about your Dr. Alvins skin kit.

  • It is likely that the kojic acid is drying your skin and needs to be adjusted.
  • If your skin hurts when products are applied, stop using them until you have seen your prescribing doctor.

Slways see a Board Certified Plastic Surgeon. Best wishes  - Elizabeth Morgan MD PHD FACS

Skin irritation

Unfortunately without knowing the ingredients in the product you are using as it appears they are a proprietary blend, it would be impossible to give you a full answer. However I would recommend that you speak directly with the physician who is providing the products to you and have them go over the ingredients to determine if you are having a reaction to one of them. Best wishes.

Pamela Stuart, MD
San Jose Physician
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.